# SDR CALA2011010700013

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 32,112 hours, 10,077 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT FLT ATTD FLASHLIGHT INOP.  PLA INOP REF MEL - OK TO CONTINUE.  REMOVED AND REPLACED BATTERY, OPS NORM.
